# SDR SWAA2013120423014

- Difficulty date: November 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 42,036 hours, 24,300 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED AT STAB STATION 175.50 RIB ATTACH POINT, 10 INCHES FWD OF REAR SPAR.  REPAIRED SKIN ER SRM.
